# SDR 08FDEA02406

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Panel
- Part number: 65585417
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK, UPPER APU PANEL CUTOUT FASTENER HOLE CRACKED/GOUGE FABRICATED NEW PANEL FROM 2024 T-3 .040", APPLIED ALODINE, PRIMER AND PAINT REF DWG 65-58541, SRM 51-10-02 PG 7 AND MM 51-20-151-7 PG 1/2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
